MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-N-US
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle components missing from the dcs.The tip-retrieval mechanism appears intact.The distal edge of the capsule seats flush against the catheter tip when the t-tube is pushed all the way forward.The capsule appears intact with no evidence of damage.The inner member and the spindle hub appears intact with no evidence of damage.The device was returned with the end cap/screw gear snap fit connected.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The subject device was received with the handle components missing, confirming the reported actuator separation.Actuator separation is typically associated broken or damaged snap fit tabs, either one tab or both, which hold the handle together.An actuator separation will prevent loading and/or deployment through normal use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to the implant of a transcatheter bioprosthetic valve, the initial inspection of the delivery catheter system (dcs), prior to loading the valve, identified that the dcs¿s deployment knob on the handle was slightly separated.The slight separation was observed between the seam of the deployment knob, located in the tab area.The knob was slightly squeezed, without excessive force and an audible ¿click¿ was heard, confirming a secure attachment of the handle.At one third of the initial load, the knob separated within the first rotation, while attempting to capturing the valve.The capsule did not reach the paddle attachment before the separation occurred.There was no patient involvement with the dcs and another dcs was used for the implant procedure.Note: the deployment know trigger was utilized when the capsule was opened for flushing.No unusual tension was felt in the system during the loading procedure and no additional damage or marks were noted on the deployment knob.The loader had previously loaded approximately 10 valves.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22345327
Report Number2025587-2025-04594
Device Sequence Number14658945
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008693409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient SexUnknown